Problems of representation and uniqueness for functions of a complex variable

W. J. Trjitzinsky Urbana, Ill., U.S.A.

TBD mathscidoc:1701.33950

Acta Mathematica, 78, (1), 97-192, 1946.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:21 uploaded by actaadmin ] [ 274 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{w.1946problems,
  title={Problems of representation and uniqueness for functions of a complex variable},
  author={W. J. Trjitzinsky},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203121533507659},
  booktitle={Acta Mathematica},
  volume={78},
  number={1},
  pages={97-192},
  year={1946},
}
W. J. Trjitzinsky. Problems of representation and uniqueness for functions of a complex variable. 1946. Vol. 78. In Acta Mathematica. pp.97-192. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203121533507659.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved